It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-06-2004, 08:12 AM   #1
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Too much Armour!!

Looks like I will have to back off the Armour. Lastnight I could not sleep because my heart was beating fast and keeping me awake.

Will wait to see what my bloodtests look like.
__________________
** RAI ablation for Graves disease 2004**

 
Sponsors Lightbulb
   
Old 12-06-2004, 12:12 PM   #2
Inactive
 
Join Date: Nov 2004
Posts: 70
sillysundy43 HB User
Re: Too much Armour!!

Quote:
Originally Posted by Lady50
Looks like I will have to back off the Armour. Lastnight I could not sleep because my heart was beating fast and keeping me awake.

Will wait to see what my bloodtests look like.
How much Armour are you taking now? I heard that you can get heart palps from menopause also! If you don't have other syptoms of hyper, I would consider that.

 
Sponsors Lightbulb
   
Old 12-06-2004, 01:32 PM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Too much Armour!!

Yeah I've already went down the menopause thing. Now it's good ole postmenopause.

I only get the palps in the evening. I'll just wait for my bloodtests to see what to do next. I'm going to go ahead with HRT. Maybe it will make me feel younger. HEE!! HEE!!
__________________
** RAI ablation for Graves disease 2004**

 
Old 12-06-2004, 01:59 PM   #4
Senior Member
 
Join Date: Sep 2004
Posts: 256
dogtired HB User
Re: Too much Armour!!

Quote:
I'm going to go ahead with HRT
Be careful with that HRT girl..it's not very popular now days.
Have you checked into natural bioidentical hormones we're discussing
this in another thread.

 
Old 12-06-2004, 02:14 PM   #5
Veteran
(female)
 
Join Date: Sep 2004
Location: Colorado
Posts: 355
lillypad HB User
Re: Too much Armour!!

Hi Lady! I was also experiencing problems in the evenings. I reduced the dose for a few days and divided it in half - took half in the am and half after lunch. Then I increased it after that, taking it in divided doses. I have never been hyper; I think my mini palps show up when the T3 gets out of my system. I have found no more problems after dividing the dose.

Do you have the same problems in the morning after you take the armour?

Just thinking out loud here!

 
Old 12-06-2004, 05:28 PM   #6
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Too much Armour!!

Since my mother died of breast cancer, it would probably not be a good idea to go on that synthetic stuff. I was thinking of maybe a transdermal patch.

I just started getting the palps in the evening when I set down to rest. They are still there when I lay down.

Just have to see what my bloodtests look like when I get them done.

I should get my iron checked to rule anemia out. My lips do get a little pale sometimes. That could mean anything.

Thank you all for sharing your information
__________________
** RAI ablation for Graves disease 2004**

 
Old 12-06-2004, 06:38 PM   #7
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Too much Armour!!

Lady:

You are tooo funny. I give you a lot of credit for keeping and eye on your health.

You go girl!

This is in line with my thinking that it is the t3 component that races the heart. My guess is the t3 outpaces the t4 to a big degree when taking 1oo percent Armour.

You could always scale back a smidge on the Armour and add in some t4 in its place for a truer "human." ratio, as opposed to a "pig" ratio.

Remember the idea here is to "mimic" what our creators gave us.

~S

 
Old 12-07-2004, 07:32 AM   #8
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Too much Armour!!

Wow you are just too smart. My blood tests showed my t3 to be in a good spot but the t4 was low. That was the end of October.

Yesterday I didn't take the Armour(in fear of a heartattack). Lastnight didn't have the heartflutters(weird huh)?

I read an Article on Clinical Thyroidology(forgot the issure date). It said to raise the t4 to the upper half of the range and this will make the t3 raise higher. That is, of course is not for people that cannot convert the t4 to t3 very well.

I know I better wait to see what the bloodtests look like. I have a feeling the t3 might be a little too high.

Thanks for your help
__________________
** RAI ablation for Graves disease 2004**

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!